Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 84, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some properties of the Fourier transform on semi-simple Lie groups. II
L. Ehrenpreis and F. I. Mautner.
Trans. Amer. Math. Soc. 84 (1957), 1-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0083683
On quasi-conformality and pseudo-analyticity
Akira Mori.
Trans. Amer. Math. Soc. 84 (1957), 56-77
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0083024
On a theorem of Mori and the definition of quasiconformality
Lipman Bers.
Trans. Amer. Math. Soc. 84 (1957), 78-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0083025
Factor sets and differentials on abelian varieties
Iacopo Barsotti.
Trans. Amer. Math. Soc. 84 (1957), 85-108
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0083178
Graphs and subgraphs
Oystein Ore.
Trans. Amer. Math. Soc. 84 (1957), 109-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0083725
Sums of normal endomorphisms
Nickolas Heerema.
Trans. Amer. Math. Soc. 84 (1957), 137-143
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0082491
On the asymptotic solutions of a class of ordinary differential equations of the fourth order, with special reference to an equation of hydrodynamics
Rudolph E. Langer.
Trans. Amer. Math. Soc. 84 (1957), 144-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0083637
On a family of Lie algebras of characteristic $p$
S. A. Jennings and Rimhak Ree.
Trans. Amer. Math. Soc. 84 (1957), 192-207
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0082633
On the convergence of sequences of stochastic processes
Ernest G. Kimme.
Trans. Amer. Math. Soc. 84 (1957), 208-229
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0083843
Higher degrees of distributivity and completeness in Boolean algebras
E. C. Smith and Alfred Tarski.
Trans. Amer. Math. Soc. 84 (1957), 230-257
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0084466
The independence of certain distributive laws in Boolean algebras
Dana Scott.
Trans. Amer. Math. Soc. 84 (1957), 258-261
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0086048
Spherical fractional integrals
Nicolaas du Plessis.
Trans. Amer. Math. Soc. 84 (1957), 262-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0086939